# SDR AU510001838

- Difficulty date: September 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1550121221
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE DRIVEN HYDRAULIC PUMP TO PYLON QUICK DISCONNECT PRESSURE HOSE LEAKING.
